Skip to Content

Anemia Associated with Chronic Disease - I have COPD. Do the meds I take for it cause anemia?

Responses (1)

Granny-T 1 Jun 2010

I have had copd for 3 years now. I have never heard of the meds. causing anemia.So, I want say," no, they do not cause anemia." On the other hand, I did a little research on anemia before answering your question.Now, I too am curious & will be asking my dr.the same question. I found that some forms of anemia, are, in fact caused by steroids.You didn't say what meds you are using for your copd, so I can only assume that you are using a maintenance inhaler, which does contain steroids. I have been given "Prednisone" many times, also a steroid. So now, my answer would have to be a very possible, yes, I believe it might. I will be seeing my dr. in 2 weeks & I will be asking his opinion. I will post his answer. I hope this was a little help & didn't get you more confused.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions